MENU

You are here

Dirac Operators on Quantum Projective Spaces

TitleDirac Operators on Quantum Projective Spaces
Publication TypeJournal Article
Year of Publication2010
AuthorsD\'Andrea, F, Dabrowski, L
JournalComm. Math. Phys. 295 (2010) 731-790
Abstract

We construct a family of self-adjoint operators D_N which have compact resolvent and bounded commutators with the coordinate algebra of the quantum projective space CP_q(l), for any l>1 and 0

URLhttp://hdl.handle.net/1963/3606
DOI10.1007/s00220-010-0989-8

Sign in